# SDR CALA2021060700800

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 70,533 hours, 25,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESFR ENTRY REQUIRED FOR SKIN REPAIR ON AFT CARGO DOOR. REFERENCE FLEETCYCLE NR 9776159 REFERENCE FLEETCYCLE NR 9776159 FOR ALL WORK ACCOMPLISHED. CARGO DOOR REPAIRED IN ACCORDANCE WITH SRM 52-00-01 REPAIR 3. ESFR RE PORTING PURPOSES ONLY.
